# SDR FDEA202309011537

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 83,899 hours, 20,524 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Part number: 4059027903
- Part serial: 32203705
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 2:00 HOURS OUT OF KONT, PAST OUR ETP,  RECEIVED LVL 1 CRG FLOW FWD DISAG AND SINGLE AMBER  TRIANGLE IN THE LOWER FWD AIR SYNOPTIC PAGE. WHILE  REVIEWING THE QRH, 2-5 MIN AFTER INITIAL ALERT,  CREW RECEIVED RED CARGO FIRE LOWER. COMPLIED WITH  QRH AND FIRE WARNING EXTINGUISHED WITHIN 60  SECONDS.  DECLARED AN EMERGENCY AND DIVERTED  TO LAND AT THE NEAREST AIRPORT.  DISCHARGED 2ND  BOTTLE.    INSTALLED 5 SERVICEABLE CARGO SMOKE DETECTORS IN FWD CARGO COMPARTMENT REF AMM 26-14-01-4, ALL  OPS CHECK GOOD. AS A PRECAUTION, ALSO REMOVED & REPLACED MSC REF AMM 31-42-01-4, OPS CHECK GOOD.  INSTALLED SERVICEABLE SYSTEM 1 CARGO FIRE BOTTLE IAW AMM 26-22-01-4, OPS CHECK GOOD.
